Browse

Lacrimal drainage system stenosis associated with Trastuzumab emtansine (Kadcyla®, T-DM1) administration: a case report

DC Field Value Language
dc.contributor.authorKim, Chung Young-
dc.contributor.authorKim, Namju-
dc.contributor.authorChoung, Ho-Kyung-
dc.contributor.authorKhwarg, Sang In-
dc.date.accessioned2019-10-31T05:25:59Z-
dc.date.available2019-10-31T14:41:58Z-
dc.date.issued2019-08-06-
dc.identifier.citationBMC Cancer, 19(1):774ko_KR
dc.identifier.issn1471-2407-
dc.identifier.urihttps://hdl.handle.net/10371/162601-
dc.description.abstractBackground
Trastuzumab emtansine (Kadcyla®, T-DM1) is an antibody-drug conjugate used to treat HER2 (human epidermal growth factor receptor 2) overexpressing metastatic breast cancer. In this report, we present the first case of lacrimal drainage system stenosis identified after T-DM1 administration, and its successful treatment with a topical steroid.

Case presentation
A 36-year-old female with metastatic breast cancer was referred for excessive tearing of both eyes. She previously underwent mastectomy and was treated with multiple anti-cancer regimens. However, metastases to liver and bone were identified and T-DM1 was administered. After 2 months, epiphora developed in both eyes and the patient was referred for ophthalmologic examination. The height of the tear meniscus was increased. The fluorescein dye disappearance test (FDDT) showed a delayed clearance in both eyes. Diagnostic lacrimal probing demonstrated a lower distal canalicular stenosis in both eyes. Dacryocystography indicated multiple focal narrowing of nasolacrimal duct in the right eye and diffused narrowing of nasolacrimal duct in the left eye. Topical eyedrop of tobramycin 0.3% and dexamethasone 0.1% were prescribed four times a day. After 2 months of treatment, the patient reported relief from epiphora, and the height of tear meniscus was normalized in both eyes.

Conclusion
T-DM1 administration in breast cancer treatment can induce lacrimal drainage system stenosis, which can be treated effectively with a topical steroid.
ko_KR
dc.language.isoenko_KR
dc.publisherBioMed Centralko_KR
dc.subjectTrastuzumab emtansineko_KR
dc.subjectKadcylako_KR
dc.subjectBreast cancerko_KR
dc.subjectNasolacrimal duct stenosisko_KR
dc.subjectEpiphorako_KR
dc.titleLacrimal drainage system stenosis associated with Trastuzumab emtansine (Kadcyla®, T-DM1) administration: a case reportko_KR
dc.typeArticleko_KR
dc.contributor.AlternativeAuthor김정영-
dc.contributor.AlternativeAuthor김남주-
dc.contributor.AlternativeAuthor정호경-
dc.contributor.AlternativeAuthor광상인-
dc.identifier.doi10.1186/s12885-019-5986-5-
dc.language.rfc3066en-
dc.rights.holderThe Author(s).-
dc.date.updated2019-08-11T03:21:45Z-
Appears in Collections:
College of Medicine/School of Medicine (의과대학/대학원)Ophthalmology (안과학전공)Journal Papers (저널논문_안과학전공)
Files in This Item:
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse